# SDR ZZDA2008023

- Difficulty date: August 13, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1, 2, 3, 10 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 4 BATTERY SUPPY PACK IAW MM 33-51.
